h_kaishi
Online edition:ISSN 2758-089X

t_toukou

Methylphenidate-induced Psychosis in an Adolescent with Hyperkinetic Disorder

We have observed acute psychosis associated with methylphenidate in an adolescent with hyperkinetic disorder. The case is a 16-year-old female with symptoms including hyperkinesis, impulsiveness, and inattention. She received methylphenidate (10 mg/day) for her hyperkinesis and impulsiveness. Three weeks later, she entered a depressive state and the administration of methylphenidate was stopped. Six weeks later, she developed a schizophrenia-like episode with delusions of reference, delusional moods, blocking of thought, silly smiles, and excitement. Her condition was diagnosed as methylphenidate-induced psychosis and she was treated with perphenazine (12 mg/day). We discuss this case as an example of methylphenidate-induced psychosis.

著者名
Mino Y, et al
25
2
81-85
DOI
10.11482/KMJ25(2)81-85.1999.pdf

b_download